logo AFST

Sobolev spaces on multiple cones
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 3-4, pp. 707-733.

L’objet de cet article est de décrire le comportement de certaines familles d’espaces de Sobolev en ce qui concerne la densité des fonctions régulières, l’interpolation, les propriétés d’extension et de restriction. Les méthodes combinent de façon intéressante les inégalités de Poincaré et des inégalités de type Hardy.

The purpose of this note is to discuss how various Sobolev spaces defined on multiple cones behave with respect to density of smooth functions, interpolation and extension/restriction to/from n . The analysis interestingly combines use of Poincaré inequalities and of some Hardy type inequalities.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1264
@article{AFST_2010_6_19_3-4_707_0,
     author = {P. Auscher and N. Badr},
     title = {Sobolev spaces on multiple cones},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {707--733},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 19},
     number = {3-4},
     year = {2010},
     doi = {10.5802/afst.1264},
     zbl = {1219.46031},
     mrnumber = {2790816},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1264/}
}
P. Auscher; N. Badr. Sobolev spaces on multiple cones. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 19 (2010) no. 3-4, pp. 707-733. doi : 10.5802/afst.1264. https://afst.centre-mersenne.org/articles/10.5802/afst.1264/

[1] Adams (R.).— Sobolev spaces. Pure and Applied Mathematics, Vol. 65. Academic Press, New York-London (1975). | MR 450957 | Zbl 0314.46030

[2] Badr (N.).— Ph.D Thesis, Université Paris-Sud (2007).

[3] Badr (N.).— Real interpolation of Sobolev Spaces, Math. Scand., volume 105, issue 2, p. 235-264 (2009). | MR 2573547 | Zbl 1192.46018

[4] Bennett (C.), Sharpley (R.).— Interpolation of operators, Academic Press (1988). | MR 928802 | Zbl 0647.46057

[5] Bergh (J.), Löfström (J.).— Interpolation spaces, An introduction, Springer (Berlin) (1976). | MR 482275 | Zbl 0344.46071

[6] Chavel (I.).— Eigenvalues in Riemannian geometry. Academic Press (1984). | MR 768584 | Zbl 0551.53001

[7] Coifman (R.), Weiss (G.).— Analyse harmonique sur certains espaces homogènes, Lecture notes in Math., Springer (1971). | MR 499948

[8] Costabel (M.), Dauge (M.), Nicaise (S.).— Singularities of Maxwell interface problems. M2AN Math. Model. Numer. Anal. 33, no. 3 (1999). | Numdam | MR 1713241 | Zbl 0937.78003

[9] Devore (R.) Scherer (K.).— Interpolation of linear operators on Sobolev spaces, Ann. of Math., 109, p. 583-599 (1979). | MR 534764 | Zbl 0422.46028

[10] Evans (L.C.), Gariepy (R. F.).— Measure theory and fine properties of functions. Studies in Advanced Mathematics. CRC Press, Boca Raton, FL. viii+268 pp (1992). | MR 1158660 | Zbl 0804.28001

[11] Hajlasz (P.), Koskela (P.).— Sobolev met Poincaré, Mem. Amer. Math. Soc., 145, (688), p. 1-101 (2000). | MR 1683160 | Zbl 0954.46022

[12] Hajlasz (P.).— Sobolev spaces on a arbitrary metric space, Potential Anal., 5, p. 403-415 (1996). | MR 1401074 | Zbl 0859.46022

[13] Hajlasz (P.), Koskela (P.), Tuominen (H.).— Sobolev embeddings, extensions and measure density condition, J. Funct. Anal., 254, p. 1217-1234 (2008). | MR 2386936 | Zbl 1136.46029

[14] Heinonen (J.).— Lectures on analysis on metric spaces, Springer-Verlag (2001). | MR 1800917 | Zbl 0985.46008

[15] Michael (J. H), Simon (L. M.).— Sobolev and Mean-Value Inequalities on Generalized Submanifolds of n , Comm. Pure and Appl. Math., vol. 3 26, p. 361-379 (1973). | MR 344978 | Zbl 0256.53006

[16] Maz’ya (V.).— Sobolev spaces. Springer-Verlag, Berlin. xix+486 pp (1985). | MR 817985 | Zbl 0692.46023

[17] Maz’ya (V.), Poborchi (S.).— Differentiable functions on bad domains. World Scientific Publishing Co., Inc., River Edge, NJ (1997). | MR 1643072 | Zbl 0918.46033

[18] Rychkov (V.S.), Linear extension operators for restrictions of function spaces to irregular open sets, Studia Math. 140, p. 141-162 (2000). | MR 1784629 | Zbl 0972.46018

[19] Semmes (S.), Finding Curves on General Spaces through Quantitative Topology, with Applications to Sobolev and Poincaré Inequalities.Selecta Mathematica, New Series Vol. 2, No. 2, p. 155-295 (1996). | MR 1414889 | Zbl 0870.54031

[20] Shvartsman (P.), On extensions of Sobolev functions defined on regular subsets of metric measure spaces. J. Approx. Theory 144, no. 2, p. 139-161 (2007). | MR 2293385 | Zbl 1121.46033

[21] Stein (E.M.), Singular integrals and differentiability properties of functions. Princeton Mathematical Series, No. 30 Princeton University Press, Princeton, N.J. (1970). | MR 290095 | Zbl 0207.13501

[22] Stein (E. M.), Weiss (G.), Introduction to Fourier Analysis in Euclidean spaces, Princeton University Press (1971). | MR 304972 | Zbl 0232.42007

[23] Ziemer (W.), Weakly differentiable functions. Sobolev spaces and functions of bounded variation. Graduate Texts in Mathematics, 120. Springer-Verlag, New York (1989). | MR 1014685 | Zbl 0692.46022